# SDR YENA2019102820615

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 50,809 hours, 18,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 802170
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,133 hours, 3,840 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EPSU BATT 11WL REQUIRES REPLACEMENT; R & R EPSU BATT 11WL IAW AMM 33-51-38. OPS CHECK GOOD.
